Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Why is my period delayed

Premium Questions

doctor1 MD

all the time. I have stopped the pill (after my last period) and have had regular sex with my partner. I am due my next period in 4 days and pregnancy tests have so far been negative (used those ...

doctor1 MD

hi.... my period is regular (30 day cycle), and we r trying for pregnancy , this month i missed my period about 6 days, today i checked in the morning upt was negative. i m worried, i don t know what ...

doctor1 MD

my last date was 21/4. we had intercourse on 14/15 & 17.5.11 only but the ejaculation was not in side.I am very much worried as to is 22/5 but my MC has not started.Kindly advise for the suitable ...

doctor1 MD

why has my periods delayed after removin multiload ...

doctor1 MD

.he didnt put it entirely in my vagina.its my period time n I didnt got it aftr dat on nov 20 I take meprate due to I was on trip for week.. so instead of postpone my period due to travelling I took meprate 10mg ...

Public Forum Discussions

doctor1 MD

and was getting periods regularly. But, I missed my periods in April or probably it is delayed. I took mensovit plus tablets to correct my periods but it has been 4 days since I have taken Mensovit plus, yet haven ...

doctor1 MD

Hi, I am married for 6 months now. Last month I got my periods on 10th. My menstrual cycle is for every 26 days. I dint get my periods still. Also I see positive result in the pregnancy kit today. what ...

doctor1 MD

Hi, Im 19 and I usually get my period during the first 2 weeks if the month but its the 21st and nothing. My last period was on Feb 1st and I have been getting clear mucus but no blood . I took an ept ...

doctor1 MD

hello im cleo and im delayed for 2 months. i take pt and its negative, my stomache is big coz im chubby, is there something wrong with me? ...

doctor1 MD

the symptoms of my period coming it just hasnt came and now i am on the set of light blue pills , what should i ...hello , i was on trinessa for 2 years and reciently stopped .. i had a normal period after i ...

doctor1 MD

Hi, I am 22 years old unmarried girl.i got my menses on 11th december 2010.today is 31th january 2011.still i did not got my period,why? ...

doctor1 MD

I am actually one month late with my period last week I got cramps just like my period will b on. Just after I pee wen I wipe there is light blood but after that no. Am married n my pregnamcg test ...

doctor1 MD

Hi , I had brown discharge after going to the toilet today. Its how my period usually starts. The next time i wne, nothing. With my usual periods this discharge starts happening about 6-7 days before i ...

doctor1 MD

hi..i am nkjnk,ti..my age is 29yrs,ht 152cm,wt 51kgs...my periods due date was 13th march bt today its 15th..i hvnt got my periods yet...bt i have afunction on 21st march..so i want my periods to start ...

doctor1 MD

I am almost 33 days since my last period. I usually have irregular cycles like this, but It s getting a little late now. I ve been having sex and have been using protection. I am experiencing cramping ...

Mobile Questions and Answers

doctor1 MD

Hello thanks for asking from HCM It is common side effect seen after ipill that periods may get delayed. Periods will resume in some days there is no need to fear. She is definitely not pregnant. Thanks

doctor1 MD

Why do you want to take this medicine. There is no justification for it.

doctor1 MD

Consult your gynecologist for other reasons for delayed periods.